# SDR SWAA2022030746205

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS PUNCTURES & DELAMINATION ON INNER SURFACE CORE AREA / REPAIRED PUNCTURES ON DELAMMATIONS ON INNER SURFACE CORE AREA ON PANEL 193AR IAW SRM 53-40-70; SRM 51-40-02; SRM 51-70-05-2R-2; SRM 51-70-05-2R-11
